# SDR SIMA200103301

- Difficulty date: February 2, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N278AE
- Make and model: Saab 340B
- Aircraft serial: 340B278
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - MAINTENANCE REPORTED EMERGENCY LIGHT AT SEATS 5BC IS INOPERATIVE.  MAINTENANCE REPLACED BULB AT SEAT 5BC.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
